Alert archive / Utah / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 26, NWS Salt Lake City, UT

August 22, 2018Box Elder County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Aug 22, 2018, 8:52 AM MDT for Box Elder County, Utah. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2018, 8:52 AM MDT (14:52 UTC)
Expired
Aug 22, 2018, 9:30 AM MDT
In force
38 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Box Elder County, UT

The radar

The Salt Lake City radar (KMTX), 67 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 2.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2018-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2018-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
132 J/kg
Mixed-layer CIN
-300 J/kg
Mixed-layer LCL
1766 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

187 
WUUS55 KSLC 221452
SVRSLC
UTC003-221530-
/O.NEW.KSLC.SV.W.0026.180822T1452Z-180822T1530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Salt Lake City UT
852 AM MDT WED AUG 22 2018

The National Weather Service in Salt Lake City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Box Elder County in northern Utah...

* Until 930 AM MDT

* At 852 AM MDT, a severe thunderstorm was located 15 miles south of
  Snowville, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Snowville, Howell, Riverside and Locomotive Springs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4180 11213 4161 11286 4192 11309 4200 11295
      4200 11243
TIME...MOT...LOC 1452Z 241DEG 35KT 4175 11282 

HAIL...1.00IN
WIND...60MPH
 
$$

CRK
1 follow-up statement
557 
WWUS55 KSLC 221509
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
909 AM MDT WED AUG 22 2018

UTC003-221530-
/O.CON.KSLC.SV.W.0026.000000T0000Z-180822T1530Z/
Box Elder UT-
909 AM MDT WED AUG 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM MDT
FOR NORTHEASTERN BOX ELDER COUNTY...

At 909 AM MDT, a severe thunderstorm was located 7 miles west of
Howell, or 14 miles southeast of Snowville, moving northeast at 45
mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Snowville, Howell and Riverside. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4166 11268 4200 11295 4200 11243 4180 11213
TIME...MOT...LOC 1509Z 244DEG 38KT 4179 11259 

HAIL...1.50IN
WIND...60MPH
 
$$

CRK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 4:28 AM MDT, 4 hours 24 minutes earlier.

Area forecast discussion, Aug 22, 4:28 AM MDT, 4 hours 24 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
428 AM MDT Wed Aug 22 2018

.SYNOPSIS...Monsoon moisture will support widespread thunderstorm
coverage today, potentially bringing locally heavy rainfall.
Drier and a little warmer late week.

&&

.SHORT TERM (THROUGH 12Z SATURDAY)...
Today's Impacts...
* Flash Flood Watch for much of the area
* Copious lightning
* Severe Thunderstorms possible northern Utah and southwest
  Wyoming
* Smoke across Northern Utah

Antecedent Conditions...
Exceptional Drought is occurring centered across Sanpete county
and near the Four Corners. Extreme Drought is affecting most areas
south of Highway 40 and east of I-15. Drought conditions scale
down to Moderate Drought along the border of Nevada, Idaho and
Wyoming.

Big Picture...
A closed low is over southeast Oregon, while a ridge is centered
over Texas. The right entrance region of a 80-130kt jet is located
over northern Utah and southwest Wyoming.

Local Observations and Trends...
00Z KSLC RAOB shows a dry boundary layer and steep lapse rates to
near 600mb, with better moisture and moderately strong southwesterly
winds in the mid and upper levels.

Precipitable Water values range from 0.40"-0.60" far northwest
valleys and northern mountains to 1.50"-1.95" southern valleys.

A surface trough extends from north of Las Vegas into north
central Utah. Smoke remains across northern Utah, while southerly
winds are breezy across portions of central and southern Utah.

24 hour trends:
* Precipitable Water 0.50"-0.75" higher southern valleys
* Temperatures are 5-15F cooler central and southern Utah
* Dewpoint Depression 15-30F lower (moister) central and southern
  Utah

Forecast...
Have included mention of smoke across northern Utah through
tonight given favorable flow from the west as advertised by the
HRRR smoke model.

Experimental CIRA Advective Precipitable Water product indicates
moistening continues from the southwest particularly in the
700-500mb and 850-700mb layers. The trend vs. yesterday is an
increase in moisture further west over the Nevada border ahead of
the closed low.

Ongoing Flash Flood Warning and Urban and Small Stream Advisory
for portions of Washington and western Kane counties. A
southwesterly low level jet has been a focus for convection
overnight in these areas. Expect during the mid morning that much
of the deeper convection will weaken and stratify out across
southern Utah. Thick cloud cover may then lead to a lull of
activity later in the day across portions of southern Utah.

Expect another active convective day, with much of the activity
along and east of I-15 based on the monsoon moisture trajectory.
Combination of instability, shear and dynamics (associated with
upstream closed low and upper level jet) should support
widespread deep convection. This is supported by simulated
reflectivity on respective Convective Allowing Models.

With widespread deep convection in the forecast, thermodynamic
considerations point to heavy rainfall and a Flash Flood
potential. These include a Normalized CAPE between 0.10-0.15, LCL
around 700mb, dewpoints in the mid to upper 50s, and a warm cloud
layer of about 5kft or better. While storm motion is swift at
30kts from the southwest like yesterday, training storms could
bring multiple rounds of heavy rainfall. Flash Flooding is a
significant concern near burn scars, slick rock, slot canyons,
normally dry washes, along with urban areas. Flooding and debris
flows may impact travel.

Based on dynamically forced deep convection and the above stated
thermodynamic profile, we felt the Wasatch front and northeast
Utah will see a greater than typical Flash Flood risk, namely near
the small but high profile burn scars along with urban flooding.
The potential impacts justify a rare Flash Flood Watch for these
areas. The mid/upper level jet axis may act as a convective focus
with training storms being a risk even in the metro areas.

Severe thunderstorms are also possible, most likely across
northern Utah and southwest Wyoming given the proximity of the
upper level jet, cyclonic diffluence and height falls. The
dynamical forcing will once again contribute to sufficient shear
to support supercell storms. These will be capable of producing
large hail and severe winds (wet microbursts).

With the aforementioned closed low crossing the northern Rockies
tomorrow, drier air is advected into Utah from the west, with
anticyclonic flow aloft developing across northern Utah. Best
chance of convection appears to be south of I-70 but should be
widely scattered at best. Weaker instability and drying should
decrease the threat of high rain rates tomorrow.

A warming and drying southwest flow develops by Friday. While many
models are indicating QPF in the mountains due to diurnal
convection Friday, given the drying trend decided to stand with
a dry forecast for now.

.LONG TERM (AFTER 12Z SATURDAY)...
A dry west southwest flow will prevail Saturday and Sunday as a
trough sags southward across PacNW, Northern Rockies and into the
northern Great Basin. How this trough manifests itself after this
point is up for grabs. The EC has another strong shortwave moving
southward down the BC coast by 18Z Sun which weakens this western
US trough and kicks it out eastward across eastern Montana.
Meanwhile the GFS has basically a strong northerly flow moving
southward down the BC coast with no obvious shortwave contained in
the flow. Without the shortwave, the GFS deepens the trough into
northern California which then places more of a southwest flow
across Utah which could bring moisture over extreme eastern
portion of the CWA. However, have opted to go with dry conditions
and wait for the global models to get in sync with each other.

The net result of the trough over the western US will be cooler
temps but by how much will still be in question. Have gone with the
model guidance but could see much cooler temps across northern Utah
if the EC pans out with the trough moving in quickly by Tuesday and
not allowing much moderation.

&&

.AVIATION...
Southerly winds are expected through the TAF period at the SLC
terminal with gusty winds likely in association with showers and
thunderstorms from late morning through early this evening. There
is 30 percent chance of MVFR conditions in heavy rain associated
with the thunderstorms. Small hail is also possible.

&&

.FIRE WEATHER...
ERC values are running below the 50th percentile across much of
southern and eastern Utah, near the 85th percentile across
northern Utah. ERCs have been steady or trending lower most
locations during the past several days.

Monsoon moisture remains in place. Very active especially along
and east of I-15 today. These areas could see locally heavy
rainfall and gusty/erratic microburst winds in addition to copious
lightning.

Drier air invades from the west tomorrow limiting convection to
isolated or scattered coverage across central and southern Utah.
Little to no convection is expected Friday into the weekend. A
warming and drying trend takes place tomorrow through the upcoming
weekend. Breezy southwest winds are possible Sunday and Monday
along with the warm and dry conditions.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flash Flood Watch through this evening for UTZ010-012-013-
     019>021-517-518.

     Flash Flood Watch from noon MDT today through this evening for
     UTZ002>004-006>009-011-014.

WY...Flash Flood Watch from noon MDT today through this evening for
     WYZ021.

&&

SHORT TERM/FIRE WEATHER...10
LONG TERM/AVIATION...Struthwolf

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Aug 22, 4:32 AM MDT, 4 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Salt Lake City UT
432 AM MDT Wed Aug 22 2018

UTZ001>016-019>021-517-518-WYZ021-231300-
Cache Valley/Utah Portion-Northern Wasatch Front-
Salt Lake and Tooele Valleys-Southern Wasatch Front-
Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys-
Wasatch Mountains I-80 North-Wasatch Mountains South of I-80-
Western Uinta Mountains-Wasatch Plateau/Book Cliffs-
Western Uinta Basin-Castle Country-San Rafael Swell-
Sanpete/Sevier Valleys-West Central Utah-Southwest Utah-
Utahs Dixie and Zion National Park-South Central Utah-
Glen Canyon Recreation Area/Lake Powell-Central Mountains-
Southern Mountains-Southwest Wyoming-
432 AM MDT Wed Aug 22 2018

This Hazardous Weather Outlook is for the western two thirds of
Utah and southwest Wyoming.

.DAY ONE...Today and Tonight

Widespread showers and thunderstorms will bring a risk of flash
flooding near burn scars, slick rock, slot canyons and normally
dry washes, as well as in urban areas.

Some storms especially across northern Utah and southwest Wyoming
may be severe with strong winds and large hail.

Smoke will continue to affect northern Utah.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

For more information from NOAA/s National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential road travel impacts visit...
http://www.udottraffic.utah.gov/roadweatherforecast.aspx

In the hours before

Special weather statement, Aug 22, 7:16 AM MDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
716 AM MDT WED AUG 22 2018

UTZ005-221345-
Great Salt Lake Desert and Mountains UT-
716 AM MDT WED AUG 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BOX ELDER COUNTY
UNTIL 745 AM MDT...

At 716 AM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 9 miles south of Juniper, or 15 miles southwest
of Snowville...moving northeast at 35 mph.

Penny to nickel size hail and wind gusts of 40 to 55 mph will be
possible.

Locations impacted include...
Snowville and Curlew Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

&&

LAT...LON 4172 11299 4197 11326 4200 11318 4200 11234
TIME...MOT...LOC 1316Z 237DEG 30KT 4188 11298

CRK
Special weather statement, Aug 22, 7:32 AM MDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
732 AM MDT WED AUG 22 2018

UTZ005-221415-
Great Salt Lake Desert and Mountains UT-
732 AM MDT WED AUG 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BOX ELDER COUNTY
UNTIL 815 AM MDT...

At 732 AM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 25 miles southwest of Park Valley, or 34 miles
northeast of Montello...moving northeast at 35 mph.

Penny to nickel size hail and winds in excess of 40 mph will be
possible.

Locations impacted include...
Park Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

&&

LAT...LON 4137 11374 4148 11389 4190 11320 4168 11299
TIME...MOT...LOC 1332Z 234DEG 31KT 4151 11362

CRK
Special weather statement, Aug 22, 7:46 AM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
746 AM MDT WED AUG 22 2018

UTZ002-005-007-221415-
Wasatch Mountains I-80 North UT-
Great Salt Lake Desert and Mountains UT-Northern Wasatch Front UT-
746 AM MDT WED AUG 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CACHE AND NORTH
CENTRAL BOX ELDER COUNTIES UNTIL 815 AM MDT...

At 745 AM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm near Snowville...moving northeast at 35 mph.

Penny to nickel size hail and wind gusts of 40 to 55 mph will be
possible.

Locations impacted include...
Snowville, Portage and I-84 near Snowville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

&&

LAT...LON 4181 11270 4200 11285 4200 11214
TIME...MOT...LOC 1345Z 240DEG 31KT 4193 11267

CRK
Special weather statement, Aug 22, 8:08 AM MDT, 44 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
808 AM MDT WED AUG 22 2018

UTZ001-002-005-007-221445-
Cache Valley/Utah Portion UT-Wasatch Mountains I-80 North UT-
Great Salt Lake Desert and Mountains UT-Northern Wasatch Front UT-
808 AM MDT WED AUG 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CACHE AND NORTHERN
BOX ELDER COUNTIES UNTIL 845 AM MDT...

At 808 AM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 10 miles southwest of Cherry Creek Rest Area, or
14 miles southwest of Malad...moving northeast at 40 mph.

Penny to nickel size hail and wind gusts of 40 to 55 mph will be
possible.

Locations impacted include...
Portage and Washakie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

&&

LAT...LON 4184 11240 4200 11253 4200 11209 4195 11204
TIME...MOT...LOC 1408Z 243DEG 35KT 4200 11239

CRK
Special weather statement, Aug 22, 8:09 AM MDT, 43 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
809 AM MDT WED AUG 22 2018

UTZ005-221500-
Great Salt Lake Desert and Mountains UT-
809 AM MDT WED AUG 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BOX ELDER COUNTY
UNTIL 900 AM MDT...

At 809 AM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 13 miles south of Park Valley, or 36 miles
southwest of Snowville...moving northeast at 40 mph.

Penny to nickel size hail and wind gusts of 40 to 55 mph will be
possible.

Locations impacted include...
Park Valley, Curlew Junction, Rosette, Locomotive Springs and
Standrod.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

&&

LAT...LON 4171 11265 4150 11341 4199 11353 4199 11278
TIME...MOT...LOC 1409Z 243DEG 35KT 4164 11325

CRK
Special weather statement, Aug 22, 8:42 AM MDT, 10 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
842 AM MDT WED AUG 22 2018

UTZ001-007-221515-
Cache Valley/Utah Portion UT-Wasatch Mountains I-80 North UT-
842 AM MDT WED AUG 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CACHE COUNTY UNTIL
915 AM MDT...

At 842 AM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm near Lewiston, or near Preston...moving northeast
at 45 mph.

Half inch hail and wind gusts of 40 to 55 mph will be possible.

Locations impacted include...
Lewiston, Trenton, Richmond and Cornish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

&&

LAT...LON 4188 11196 4200 11205 4200 11165 4199 11164
TIME...MOT...LOC 1442Z 242DEG 40KT 4201 11193

CRK

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 6:06 PM MDTSpecial Weather StatementSLCUtah24 min
Aug 21, 6:22 PM MDTSpecial Weather StatementSLC38 min
Aug 21, 6:29 PM MDTSevere Thunderstorm WarningSLCTooele, Utah31 min
Aug 21, 6:58 PM MDTSevere Thunderstorm WarningSLCTooele, Utah32 min
Aug 21, 7:28 PM MDTSpecial Weather StatementSLCSalt Lake47 min
Aug 22, 2:46 AM MDTFlash Flood WarningSLCKane, Washington4 hr
Aug 22, 3:09 AM MDTAreal Flood AdvisorySLCWashington3 hr
Aug 22, 3:33 AM MDTFlash Flood WatchSLC18 hr
Aug 22, 6:29 AM MDTSpecial Weather StatementSLCBox Elder46 min
Aug 22, 7:16 AM MDTSpecial Weather StatementSLCBox Elder29 min
Aug 22, 7:32 AM MDTSpecial Weather StatementSLCBox Elder43 min
Aug 22, 8:09 AM MDTSpecial Weather StatementSLCBox Elder51 min
Aug 22, 8:16 AM MDTSevere Thunderstorm WarningSLCBox Elder, Cache29 min
Aug 22, 8:17 AM MDTSevere Thunderstorm WarningSLCBox Elder43 min
Aug 22, 8:42 AM MDTSpecial Weather StatementSLCCache33 min
Aug 22, 9:28 AM MDTSevere Thunderstorm WarningSLCBox Elder, Cache32 min
Aug 22, 9:59 AM MDTSpecial Weather StatementSLCCache46 min
Aug 22, 10:21 AM MDTAreal Flood WarningSLCWashington6 hr
Aug 22, 10:43 AM MDTSpecial Weather StatementSLCRich47 min
Aug 22, 12:43 PM MDTSpecial Weather StatementSLCDavis47 min
Aug 22, 12:59 PM MDTSpecial Weather StatementSLCDavis46 min
Aug 22, 1:16 PM MDTSpecial Weather StatementSLCJuab44 min
Aug 22, 1:24 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan36 min
Aug 22, 1:25 PM MDTSpecial Weather StatementSLCWasatch50 min
Aug 22, 1:26 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele34 min
Aug 22, 1:46 PM MDTSevere Thunderstorm WarningSLCUtah, Wasatch44 min
Aug 22, 1:58 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan15 min
Aug 22, 1:58 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele, Utah47 min
Aug 22, 2:02 PM MDTSpecial Weather StatementSLCUtah28 min
Aug 22, 2:05 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Tooele25 min
Aug 22, 2:09 PM MDTSpecial Weather StatementSLCMorgan51 min
Aug 22, 2:22 PM MDTSevere Thunderstorm WarningSLCMorgan, Summit23 min
Aug 22, 2:23 PM MDTSpecial Weather StatementSLCUtah37 min
Aug 22, 2:28 PM MDTSevere Thunderstorm WarningSLCDavis, Weber32 min
Aug 22, 2:36 PM MDTSpecial Weather StatementSLCUtah24 min
Aug 22, 2:46 PM MDTSpecial Weather StatementSLCSummit44 min
Aug 22, 2:48 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele, Utah42 min
Aug 22, 2:52 PM MDTSpecial Weather StatementSLCMorgan38 min
Aug 22, 2:57 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan, Weber33 min
Aug 22, 3:06 PM MDTSpecial Weather StatementSLCSalt Lake39 min
Aug 22, 3:22 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan, Salt Lake23 min
Aug 22, 3:28 PM MDTSpecial Weather StatementSLCMorgan47 min
Aug 22, 3:29 PM MDTFlash Flood WarningSLCSalt Lake91 min
Aug 22, 3:36 PM MDTSpecial Weather StatementSLCUtah, Wasatch24 min
Aug 22, 3:40 PM MDTSevere Thunderstorm WarningSLCMorgan, Rich, Summit35 min
Aug 22, 3:44 PM MDTSpecial Weather StatementSLCMorgan46 min
Aug 22, 3:52 PM MDTSpecial Weather StatementSLCSalt Lake38 min
Aug 22, 3:53 PM MDTSpecial Weather StatementSLCDuchesne37 min
Aug 22, 3:58 PM MDTSpecial Weather StatementSLCDuchesne32 min
Aug 22, 4:08 PM MDTSevere Thunderstorm WarningSLCMorgan, Weber37 min
Aug 22, 4:15 PM MDTSevere Thunderstorm WarningSLCTooele30 min
Aug 22, 4:24 PM MDTSpecial Weather StatementSLCSalt Lake51 min
Aug 22, 4:34 PM MDTSpecial Weather StatementSLCDuchesne26 min
Aug 22, 4:37 PM MDTAreal Flood AdvisorySLCDavis, Morgan, Salt Lake83 min
Aug 22, 4:42 PM MDTSpecial Weather StatementSLCSalt Lake48 min
Aug 22, 4:58 PM MDTSpecial Weather StatementSLCDuchesne32 min
Aug 22, 5:04 PM MDTSpecial Weather StatementSLCMorgan41 min
Aug 22, 5:05 PM MDTSevere Thunderstorm WarningSLCDuchesne25 min
Aug 22, 5:18 PM MDTAreal Flood AdvisorySLCSalt Lake87 min
Aug 22, 5:19 PM MDTSpecial Weather StatementSLCSalt Lake41 min
Aug 22, 5:58 PM MDTFlash Flood WarningSLCSalt Lake5 min

Nearby

Severe Thunderstorm Warnings in Utah, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.